# SDR RAIA00306157

- Difficulty date: June 6, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 9,423 hours, 8,754 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 331
- Condition: Broken
- Location: Mlg
- Part time: 9,422 hours, 8,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WILL NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED NLG UPLOCK BOX.
